# SDR DL777030803

- Difficulty date: September 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 15,499 hours, 2,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTING LEN(S) MISSING AT SEATS 52G & 32G RESPECTIVELY (2 WHITE).  REPLACED MISSING LIGHT LENS AT SEATS 52G & 32G.  LIGHTS OPS CHECK OK.
